Mécanisme d'explosion des solutions classiques de systèmes hyperboliques unidimensionnels

S. Alinhac

Séminaire Équations aux dérivées partielles (Polytechnique) (1994-1995)

  • page 1-10

How to cite


Alinhac, S.. "Mécanisme d'explosion des solutions classiques de systèmes hyperboliques unidimensionnels." Séminaire Équations aux dérivées partielles (Polytechnique) (1994-1995): 1-10. <http://eudml.org/doc/112117>.

author = {Alinhac, S.},
journal = {Séminaire Équations aux dérivées partielles (Polytechnique)},
keywords = {blow-up of classical solutions},
language = {fre},
pages = {1-10},
publisher = {Ecole Polytechnique, Centre de Mathématiques},
title = {Mécanisme d'explosion des solutions classiques de systèmes hyperboliques unidimensionnels},
url = {http://eudml.org/doc/112117},
year = {1994-1995},

AU - Alinhac, S.
TI - Mécanisme d'explosion des solutions classiques de systèmes hyperboliques unidimensionnels
JO - Séminaire Équations aux dérivées partielles (Polytechnique)
PY - 1994-1995
PB - Ecole Polytechnique, Centre de Mathématiques
SP - 1
EP - 10
LA - fre
KW - blow-up of classical solutions
UR - http://eudml.org/doc/112117
ER -


  1. [1] Alinhac S. "Explosion géométrique pour des systèmes quasilinéaires ", Séminaire d'EDP, Ecole Polytechnique, Paris, (1993), et article à paraitre dans Amer. J. Math. (1995). 
  2. [2] Alinhac S. "Temps de vie et comportement explosif des solutions d'équations d'ondes quasilinéaires en dimension deux II", Duke Math. J.73 (3), (1994), 543-560. Zbl0844.35102MR1262926
  3. [3] Alinhac S. "Temps de vie précisé et explosion géométrique pour des systèmes hyperboliques quasi-linéaires en dimension un d'espace ", preprint Orsay (1994) et article à paraitre aux Annales de Pise. Zbl0840.35059MR1262926
  4. [4] Alinhac S."Blowup for nonlinear hyperbolic equations", Progress in Nonlinear Differential Equations and their Applications, Birkhäuser, (1995). Zbl0820.35001MR1339762
  5. [5] Hörmander L., "Nonlinear hyperbolic differential equations", Lectures, University of Lund, (1986- 1987). Zbl0619.35002
  6. [6] John F., "Formation of singularities in one-dimensional nonlinear wave propagation" , Comm. Pure Appl. Math.27, (1974), 377-405. Zbl0302.35064MR369934
  7. [7] Klainerman S. et Majda A., "Formation of singularities for wave equations including the nonlinear vibrating string", Comm. Pure Appl. Math.33, (1980), 241-263. Zbl0443.35040MR562736
  8. [8] Lax P.D., "Development of singularities of solutions of nonlinear hyperbolic partial differential equations", J. Math. Physics5(5), (1964), 611-613. Zbl0135.15101MR165243
  9. [9] Lax P.D., "Hyperbolic systems of conservation laws II", Comm. Pure Appl. Math.10, (1957), 537-566. Zbl0081.08803MR93653
  10. [10] Lebaud M.P., "Description de la formation d'un choc dans le p-système ", à paraitre auJ. Math. Pure Appl., (1993). Zbl0832.35092
  11. [11] Majda A. "Compressible fluid flow and systems of conservation laws", Springer Appl. Math. Sc.53, (1984). Zbl0537.76001
  12. [12] Natalini R. "Unbounded solutions for conservation laws with sources ", Nonlinear Anal., Th. Meth. Appl.21 (5), (1993), 349-362. Zbl0833.35090MR1237126
  13. [13] Smoller J., "Shock waves and reaction diffusion equations ", Grundlehr. 258, Springer Verlag, New York, (1983). Zbl0508.35002MR688146

NotesEmbed ?


You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.


Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.